Article citationsMore>>

Heston, S. L., (1993). A Closed-Form Solution for Options with Stochastic Volatility with Applications to Bond and Currency Options. Review of Financial Studies, 6, 327-343.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top